# SDR SWAA2014071530022

- Difficulty date: July 3, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 54,495 hours, 43,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME INNER CHORD CRACKED AT BS 616 WL 202.  REPAIRED CHORD IAW EA.
